| Catalog Number |
508-65-000 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Complaint - delay 50 minute delay in surgery and broken/ fragmented pieces left in patient.
Additional Manufacturer Narrative
See h4, h6, h10 and h11 complaint has been evaluated and is similar to report number 1644408-2025-00705; 508-65-001, s814 - stability, poor joint, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.